# SDR SWIA201231832

- Difficulty date: September 16, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 30,141 hours, 41,824 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW SMELLED HOT ELECTRICAL SMELL FROM FIRST OFFICER'S SIDE PANEL.  NO SMOKE OBSERVED.  (FLT 6233)  REPLACED APU FEEDER PROTECTION RELAY IN REFERENCE TO EMB 120 MM.
